MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK CC; SEE H10

EXACTECH, INC. OPTETRAK CC; SEE H10
Model Number CC TIBIAL INSERT SZ 2, 15MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that patient, underwent left total knee revision surgery due to a ¿left knee aseptic loosening" on (b)(6) 2017.Upon removal of the original tibial insert, plaintiff was implanted with a second recalled optetrak device in her left knee.Plaintiff¿s revision surgery was due to accelerated and preventable wear of the defective polyethylene insert component within the optetrak device.Following her revision surgery, plaintiff continued to experience pain in her left knee, and plaintiff will be proceeding with a re-revision surgery to remove the second recalled optetrak device implanted in her left knee.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Additional information: a3, & b7 h6.Investigation - based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.H6.Health effect - impact code-patient was not revised/ chronic disease-pain.

Brand Name
OPTETRAK CC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16459655
Report Number1038671-2023-00294
Device Sequence Number2393723
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2019
Device Model NumberCC TIBIAL INSERT SZ 2, 15MM
Device Catalogue Number208-22-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer04/23/2023
06/11/2026
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date04/23/2023
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-20
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale